ATHENS, Ga. — A 15-month-old child has died after being exposed to Fentanyl, opiates and benzodiazapine, according to Athens-Clarke County police.
[DOWNLOAD: Free WSB-TV News app for alerts as news breaks]
Police said the Children’s Hospital in Augusta reported that a child was receiving treatment for exposure to the drugs on June 25. The child, who has not been identified, later died.
- ‘Too much mayo on a sandwich’: 1 dead, 1 in surgery after being shot by customer, APD says
- Atlanta DEA takes down Mexican cartel meth conversion lab in Gwinnett County
- 3-year-old girl found after disappearing from Gwinnett yard while playing with father
The circumstances in which the child encountered the drugs are unclear and it’s unclear if the parents are facing any charges.
[SIGN UP: WSB-TV Daily Headlines Newsletter]
Anyone with information is asked to contact Athens-Clarke County Police detective Jason Cooke at 762-400-7130 or via email at firstname.lastname@example.org.
©2022 Cox Media Group